# SDR CALA2022020100290

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 51,630 hours, 31,672 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: D572591620000
- Condition: Corroded
- Location: Lh Anchorage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ANCHORAGE FITTING HAS PITTING CORROSION ON UPPER SURFACE BET WEEN FITTING CHAMFER & BUSHING SLEEVE ON HAECO LCQ REF 9296027/4 4027 SPEC A3NB-32-3-6078. NR GENERATED BY V892429 REMOVED & REPLACED LH ANCHORAGE FITTING IAW A319 SRM 57-26-13-30 0-026 AT HAECO LCQ ON HANGAR NR 9296027/44027 PERFORMED BY MECH V914162 RII INSP BY V892429
